Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pulmonology
Volume 2017, Article ID 2650142, 4 pages
https://doi.org/10.1155/2017/2650142
Case Report

Acute Low-Dose Hydralazine-Induced Lupus Pneumonitis

1Notre Dame of Maryland University School of Pharmacy, 4701 North Charles St, Bunting 103, Baltimore, MD 21210, USA
2University of Maryland School of Medicine, Baltimore, MD 21201, USA
3Department of Family and Community Medicine, University of Maryland Medical Center, Baltimore, MD 21201, USA
4Department of Family and Community Medicine, University of Maryland School of Medicine, Baltimore, MD 21201, USA

Correspondence should be addressed to Sarah K. Holman; ude.mdn@namlohs

Received 31 March 2017; Accepted 2 July 2017; Published 8 August 2017

Academic Editor: Fabio Midulla

Copyright © 2017 Sarah K. Holman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Xiao and C. Chang, “Diagnosis and classification of drug-induced autoimmunity (DIA),” Journal of Autoimmunity, vol. 48-49, pp. 66–72, 2014. View at Publisher · View at Google Scholar · View at Scopus
  2. J. Handler, “Hydralazine-induced lupus erythematosis,” Journal of Clinical Hypertension, vol. 14, no. 2, pp. 133–136, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Singh, “Hydralazine-induced lupus,” Southern Medical Journal, vol. 99, no. 1, pp. 6-7, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. A. T. Borchers, C. L. Keen, and M. E. Gershwin, “Drug-induced lupus,” Annals of the New York Academy of Sciences, vol. 1108, pp. 166–182, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. C. A. Naranjo, U. Busto, E. M. Sellers et al., “A method for estimating the probability of adverse drug reactions,” Clinical Pharmacology and Therapeutics, vol. 30, no. 2, pp. 239–245, 1981. View at Publisher · View at Google Scholar · View at Scopus
  6. J. C. Chisholm Jr., “Acute low-dose hydralazine induced lupus syndrome (HILS),” Journal of the National Medical Association, vol. 73, no. 3, pp. 278–280, 1981. View at Google Scholar · View at Scopus
  7. E. Ripe and B. S. Nilsson, “Pulmonary infiltrations during dihydralazine treatment in a slow isoniazid-inactivator,” Scandinavian Journal of Respiratory Diseases, vol. 53, no. 1, pp. 56–63, 1972. View at Google Scholar · View at Scopus
  8. B. H. Bass, “Hydralazine lung,” Thorax, vol. 36, no. 9, pp. 695-696, 1981. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Schattner, Z. Sthoeger, and D. Geltner, “Effect of acute cytomegalovirus infection on drug-induced SLE,” Postgraduate Medical Journal, vol. 70, no. 828, pp. 738–740, 1994. View at Publisher · View at Google Scholar · View at Scopus
  10. B. Birnbaum, G. S. Sidhu, R. L. Smith, M. H. Pillinger, and C. E. Tagoe, “Fulminating hydralazine-induced lupus pneumonitis,” Arthritis Care and Research, vol. 55, no. 3, pp. 501–506, 2006. View at Publisher · View at Google Scholar · View at Scopus